Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Getting sinus after a hip prosthesis fracture. Had hip replacement. Suggestion?

Hi My brother fractured the tip-end of his hip prosthesis and the fracture was stabilized with pins and a plate. 2 years following the reduction he has developed two sinus tracts that his orthopedic surgeon has adviced him to use sterile dressings. He has been doing so for the last 8 months and I am concerned that fluid is not decreasing and that he may develop an infect. This was his 2nd hip replacement . Any suggestion?
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
From history it seems that he might have infection developed at local site or might be having Osteomyelitis.
Consult orthopedic surgeon and get examined.
X-ray or MRI will give good clue about your problem.
Ok and take care.
Answered: Sat, 23 Nov 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor